Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On some classes of noncontinuable analytic functions


Author: F. W. Carroll
Journal: Trans. Amer. Math. Soc. 94 (1960), 74-85
MSC: Primary 30.28
MathSciNet review: 0150273
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Cooper, The behaviour of certain series associated with limiting cases of elliptic theta functions, Proc. London Math. Soc. (2) vol. 27 (1928) pp. 410-126.
  • [2] J. G. van der Corput, Diophantische Ungleichungen. I. Zur Gleichverteilung Modulo Eins, Acta Math. 56 (1931), no. 1, 373–456 (German). MR 1555330, http://dx.doi.org/10.1007/BF02545780
  • [3] Eugène Fabry, Sur les points singuliers d’une fonction donnée par son développement en série et l’impossibilité du prolongement analytique dans des cas très généraux, Ann. Sci. École Norm. Sup. (3) 13 (1896), 367–399 (French). MR 1508933
  • [4] L. E. Grosh, Thesis, Purdue University, 1954.
  • [5] E. Le Roy, Sur les séries divergentes et les fonctions définies par un développement de Taylor, Ann. Fac. Sci. Univ. Toulouse (2) vol. 2 (1930) pp. 317-430.
  • [6] Norman Levinson, Gap and Density Theorems, American Mathematical Society Colloquium Publications, v. 26, American Mathematical Society, New York, 1940. MR 0003208 (2,180d)
  • [7] E. Lindelöf, Le calcul des résidus, Paris, 1905.
  • [8] M. Riesz, Über Potenzreihen, Ark. Mat. Astr. och Fys. vol. 11 (1916) pp. 1-16.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.28

Retrieve articles in all journals with MSC: 30.28


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1960-0150273-7
PII: S 0002-9947(1960)0150273-7
Article copyright: © Copyright 1960 American Mathematical Society